A guidance problem for a differential inclusion with parameter

V. N. Ushakov, S. A. Brykalov, G. V. Parshikov

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)289-291
Number of pages3
JournalDoklady Mathematics
Volume93
Issue number3
DOIs
Publication statusPublished - May 2016

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Level of Research Output

  • VAK List

Cite this

Ushakov, V. N. ; Brykalov, S. A. ; Parshikov, G. V. / A guidance problem for a differential inclusion with parameter. In: Doklady Mathematics. 2016 ; Vol. 93, No. 3. pp. 289-291.
@article{56b3a54ea9a649fc99e9afadb5366ab2,
title = "A guidance problem for a differential inclusion with parameter",
author = "Ushakov, {V. N.} and Brykalov, {S. A.} and Parshikov, {G. V.}",
year = "2016",
month = "5",
doi = "10.1134/S1064562416030194",
language = "English",
volume = "93",
pages = "289--291",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "3",

}

A guidance problem for a differential inclusion with parameter. / Ushakov, V. N.; Brykalov, S. A.; Parshikov, G. V.

In: Doklady Mathematics, Vol. 93, No. 3, 05.2016, p. 289-291.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A guidance problem for a differential inclusion with parameter

AU - Ushakov, V. N.

AU - Brykalov, S. A.

AU - Parshikov, G. V.

PY - 2016/5

Y1 - 2016/5

UR - http://www.scopus.com/inward/record.url?scp=84978725543&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000379979500015

UR - http://elibrary.ru/item.asp?id=27075594

U2 - 10.1134/S1064562416030194

DO - 10.1134/S1064562416030194

M3 - Article

VL - 93

SP - 289

EP - 291

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 3

ER -